American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Michael A. Bennett. On the representation of unity by binary cubic forms. Trans. Amer. Math. Soc. 353 (2001) 1507-1534. MR 1806730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Scott T. Parsell. The density of rational lines on cubic hypersurfaces. Trans. Amer. Math. Soc. 352 (2000) 5045-5062. MR 1778504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Günter Lettl, Attila Petho and Paul Voutier. Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999) 1871-1894. MR 1487624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ka Hin Leung. Bounds for integral solutions of diagonal cubic equations . Trans. Amer. Math. Soc. 278 (1983) 183-195. MR 697069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1